MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; PUMP, INFUSION
Catalog Number 21-7081-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that this smiths medical cadd administration sets anti-siphon valve loses and the pump alarmed.No reported adverse effects.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8143313
Report Number3012307300-2018-08622
Device Sequence Number11240334
Product Code FRN
UDI-Device Identifier10610586021480
UDI-Public10610586021480
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K991599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-7081-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1